Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Bernstein polynomial type approximations


Author: D. H. Tucker
Journal: Proc. Amer. Math. Soc. 18 (1967), 492-494
MSC: Primary 41.60
MathSciNet review: 0214995
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.60

Retrieve articles in all journals with MSC: 41.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0214995-3
PII: S 0002-9939(1967)0214995-3
Article copyright: © Copyright 1967 American Mathematical Society